6th International Young Scientist Congress (IYSC-2020) will be Postponed to 8th and 9th May 2021 Due to COVID-19. 10th International Science Congress (ISC-2020).  International E-publication: Publish Projects, Dissertation, Theses, Books, Souvenir, Conference Proceeding with ISBN.  International E-Bulletin: Information/News regarding: Academics and Research

New Types of Separation Axioms VIA Generalized B- Open Sets

Author Affiliations

  • 1Department of Mathematics, College of Basic Education, Al-Mustansiriya University, IRAQ

Res. J. Mathematical & Statistical Sci., Volume 1, Issue (8), Pages 16-24, September,12 (2013)

Abstract

In this work we introduce and study new types of separation axioms termed by, generalized b- R, i= 0, 1 and generalized b- T, i= 0, 1, 2 by using generalized- b open sets due to Ganster and Steiner. Relations among these types are investigated. Several properties and characterizations are provided. Furthermore, a new characterization of T3/4 space is obtained. It is also seen that digital line is b- R, b- R and gb- T. 2000 Math. Subject Classification: 54A05, 54C05, 54D10.

References

  1. Andrijevic D., on b- open sets, Mat. Vesnik 48, 49-64 (1996)
  2. Levine N., Generalized closed sets in topology, Rend. Circ. Mat. Palermo, (2)(19), 89-96 (1970)
  3. Ganster M. and Steiner M., on bτ - closed sets, Appl. Gen. Topol. 8(2), 243-247 (2007)
  4. Dontchev J. and Ganster M., On δ - generalized closed sets and T3/4 spaces, Mem. Fac. Sci. Kochi Univ. Ser. A Math. 17,15- 31 (1996)
  5. Navalagi G., Semi- generalized separation axioms in topology, IJMCA, 3(1-2), 23- 31 (2011)
  6. Levine N., Semi-open sets and semi-continuity in topological spaces, Amer.Mathn. Monthly, 70, 36-41 (1963)
  7. Stone M., Application of the theory of boolian rings to general topology, Trans. Amer. Math., Soc., 41, 374-481 (1937)
  8. Mashhour A.S., Abed- El- Monsef M. E. and El deeb S. N., On pre- continuous and weak pre- continuous mappings, Proc.Math. Phys. Soc. Egypt, 53, 47-53 (1988)
  9. Al- Omari A. and Noorani M.S., On generalized b- closed sets, Bull. Malays. Math. Sci. Soc. 32(1), 9-30 (2009)
  10. Hussein A.K., On gbg- homeomorphisms and gbc- homeomorphisms in topological spaces, accepted to publish in Ibn AlHaithamJour. Pure and Appl. Sci, 4/1845 (2013)
  11. Mustafa J.M., Some separation axioms by b- open sets, Mu, (20) (3), 57-63 (2005)
  12. Maheshwari S.N. and Prasad R., Some New Separation Axioms, Ann. Soc. Sci. Bruxelles Ser. I, 89, 395-402 (1975)
  13. Caldas M. and Jafari S., On some applications of b- open sets in topological spaces, Kochi J.Math., 2, 11-19 (2007)
  14. Khalimsky E.D., Kopperman R. and Meyer P.R., Computer graphics and connected topologies on finite ordered sets, Topology Appl. 36, 1-17 (1990)
  15. Kovalevsky V. and Kopperman R., Some topology- based image processing algorithms, Annals of the New York Academyof Sciences, 728, 174-182 (1994)
  16. Fujimoto M., Takigawa S. Dontchev J., Noiri T. and Maki H., The topological structure and groups of digital n- spaces, Kochi Journal of Mathematics, 1, 31-55 (2006)
  17. Arora S.C. and Sanjay T., β - R0 and β - R1 topological spaces, Vasil Alecsandri, Univ. of Bacau, Faculty of Sciences,Scientific Students and Research, Series Maths. and Informatics, (20)(1) 25-36 (2010)